i'm 24 and have had severe acne since i was 12. i did a round of accutane when i was about 16 and it helped a little but now i'm taking it again (claravis) and i'm at the beginning of month 2, taking 80mg/day. so far my acne has gotten worse and i'm having side effects such as extremely dry/peeling lips and nose bleeds. i know these side effects are normal but what has been bothering me is that last week i had a sty or something similar on my right eye and it was swollen and painful for about 2 days. this morning i woke up with the same eye almost swollen shut. i wear contacts and have been taking them out when i have these problems. my questions are: is this a side effect of the isotetrenoin? what can i do about it? is my vision in danger?
Side Effects of Accutane
* Blurred vision, sudden and severe headache or pain behind your eyes, sometimes with vomiting
* Hearing problems, hearing loss, or ringing in your ears
* Depressed mood, trouble concentrating, sleep problems, crying spells, aggression or agitation, changes in behavior, hallucinations, thoughts of suicide or hurting yourself
* Sudden numbness or weakness, especially on one side of the body
Accutane $2,00 per pill (http://v-drugstore.com/product.php?category=Skin+Care&item=Accutane)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.